# SDR REXA2022040700581

- Difficulty date: March 10, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: SH670341912
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLIGHT COMPARTMENT POST CORRODED AT F.S 280. - REPLACED ATTACH ANGLE CLIP RBL9 FLIGHT COMPARTMENT FS280 IAW CRJ 900  SRM 51-42-10-001-001-A01, 57-11-10-201-006-A01, 51-40-11-001-001-A01.
